MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; CLEARSIGHT MODULE

EDWARDS LIFESCIENCES HEMOSPHERE; CLEARSIGHT MODULE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is anticipated to be returned for evaluation but has not yet been received.A supplemental report will be forthcoming when the investigation is completed.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that the hemcsm10 was providing information that was not consistent with another hemcsm10 that was tested using the same monitor.The rep could not recall if any alarms or errors displayed.The customer did not accept the displayed information and requested the rep assess the technology as it was too low for patient conditions nor correlated with nibp wnl.There were no signs of physical damage or poor module seating in hem1.This was during use.There was no patient injury.No patient demographics were obtained.
 
Additional Manufacturer Narrative
The hemosphere clearsight module hemcsm10 was returned for evaluation.The hemcsm10 was connected to a known working hem1 hot mock-up system.Normal values were obtained with normal blood pressure readings and waveform.The device was monitored for over an hour and the values remained steady.No damage was found.No inaccurate values appeared, there was continuous blood pressure, and there were no pressure or cuff errors during evaluation of this device.The reported condition could not be confirmed; therefore, no product or process malfunction was identified.A root cause could not be established.The operator's manual and ifus include states do not apply finger cuffs on thumb or previously fractured fingers and improper finger cuff placement can lead to inaccurate monitoring.It goes on to instruct the user to apply the cuff on the middle, ring or index finger.

Brand Name
HEMOSPHERE
Common Device Name
CLEARSIGHT MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key21114175
Report Number2015691-2025-00184
Device Sequence Number12682611
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)230112
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMCSM10
Device Lot Number16804660
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown